# SDR DBCA202212200010

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N301ML
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0094
- Aircraft time: 6,433 hours, 5,218 cycles
- Engine: Hnywl TFE73150R
- Engine time: 6,433 hours, 5,218 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 30605402
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

PRIOR TO POWER APPLICATION ON TAKEOFF THE NR 2 ENGINE ROLLED BACK. CREW EXITED THE RUNWAY AND RETURNED TO RAMP.   MTN REMOVED AND INSPECTED ENGINE.  FOUND FUEL NOZZLES UNSERVICEABLE.
